# SDR IPXA2025030451226

- Difficulty date: February 20, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,559 hours, 24,136 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990002
- Part serial: 44Y58D
- Condition: Faulted
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF UNABLE TRANSMIT. OPS CHECK OK ON GND, SATCOM INOP ALSO. RESULTED IN ATB. ++ C/W FIM T/S 23-11-00. R&R HF TRANSCEIVER REF AMM 23-11-03-424-005. BOTH HFS OPS CK GOOD.
